# SDR HNAA2017071200237

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,896 hours, 38,554 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, THE NR 1&2 ENGINE REVERSERS DISAGREE EICAS CAUTION MESSAGE APPEARED.  DURING GEAR EXTENSION THE MESSAGE EXTINGUISHED.   FOLLOWED FIM FOR ENG REVERSER DISAGREE FIM ASSOCIATED NOSE PROXIMITY SENSOR FAILED CMC MESSAGE TO CAUSES ISSUE. R & R THE NOSE GEAR WOW SWITCH
